# SDR FDEA201405110981

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,695 hours, 16,414 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: A5724248700160
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES.  COMPLIED WITH EA 6-5710-T0307941 P-2,  WING BASIC WING STRUCTURE, LT & RT RIB 5 FWD LUG CORROSION.  MAJOR REPAIR.
